RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 6, Number 7  


A generalized principle of localization for the Riesz means of a Fourier series in an arbitrary fundamental system of functions of the Laplace operator with discrete spectrum
V. A. Il'in
1143
A generalized principle of localization for the Riesz means that correspond to an arbitrary selfadjoint nonnegative extension of the Laplace operator
V. A. Il'in
1159
Some tests for the absence or uniqueness of limit cycles
L. A. Cherkas, L. I. Zhilevich
1170
Multidimensional transmission systems of generalized processes. I, II
S. T. Zavalishchin
1179
A certain method of investigating separatrices
N. I. Avdonin
1188
The essential singularities of the solutions of certain systems of differential equations
S. G. Kondratenya
1200
The Stokes multipliers for different systems of differential equations. II
V. R. Smilyanskii
1207
A certain application of qualitative methods in the theory of the stability of nonlinear systems
I. V. Gaishun
1211
Similarity and homeomorphism of a perturbed and an unperturbed system with block-triangular matrix
È. A. Tikhonova
1221
Stability in a product of spaces
I. I. Matveeva
1230
The stability of linear equations of neutral type
V. B. Kolmanovskii
1235
Differential equations with deviating argument dependent on the derivative of the solution, considered in a Banach space with a cone
L. A. Zhivotovskii
1247
Oscillations of linear systems with autonomous self-regulating lag
R. E. Ginzburg
1257
Asymptotics of the width of lacunae in the spectrum of a Sturm–Liouville operator with periodic analytic potential
S. G. Simonyan
1265
Regularization of equations with a closed linear operator
O. A. Liskovets
1273
An investigation of certain classes of second order quasilinear elliptic equations. II, III
A. D. Dzhabrailov
1279
The principle of limiting amplitude for the Cauchy–Poisson problem. III
E. K. Isakova
1289
Remarks on the Kupradze–Aleksidze method
A. B. Bakushinskii
1298
Estimates of weak solutions in $C_{l+\alpha(r)}$ of systems that are elliptic in the sense of Douglis and Nirenberg
M. V. Ivanovich
1302

Short Communications
The estimation of the domains of nonnegativity of the Cauchy function and its derivatives up to order $n-1$ for an $n$th order ordinary linear differential equation
N. Z. Gabbasov, E. S. Chichkin
1308
The stability in the large of the zero solution of certain nonlinear third order differential equations
L. I. Burganskaya
1311
The stability in the large of the zero solution of certain nonlinear fourth order differential equations
L. I. Burganskaya
1314
Formulae for the computation of the index of a singular point of the equation $y'=\frac{P_3(x,y)}{Q_3(x,y)}$ in terms of the coefficients
P. T. Cherevichny
1318
Partial differential equations with involutions
I. Ya. Viner
1320
Nearly periodic solutions of a system of Volterra equations
V. R. Vinokurov
1323
The approximate solution of nonlinear integro-difference equations by the method of averaging functional corrections
M. M. Gal'
1325
An integral estimate of the derivatives of a harmonic function of an $N$-dimensional region in the $L_p$ metric, and some applications of it
A. S. Fokht
1329
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020